# SDR AWXA9500157

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 328
- Part time: 30,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C10 INSPECTION, FOUND CORROSION AROUND FASTENER HOLES OF FLOORBEAM 328 LBL 48.  INSTALLED REPAIR PER BOEING SRM 53-10-9 PG 29.  TOTAL CYCLES 18333.  (W)
